MAUDE Adverse Event Report: DAVOL INC., SUB. C.R. BARD, INC. -1213643 PERFIX PLUG LIGHT; SURGICAL MESH

DAVOL INC., SUB. C.R. BARD, INC. -1213643 PERFIX PLUG LIGHT; SURGICAL MESH
Catalog Number 0117060
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/06/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
As reported, during fixation two petals separated from the perfix light plug, the issue was not reported as an out-of-box event.Inspection of the returned sample finds the perfix light plug has evidence of handling and is contaminated from attempted use.The sample was found to be inverted and there are two petals torn from one of the inner plugs.There is some fraying along the edge of one of the loose petals returned.Based on the reported event and condition of the sample as received the separation of the petals most likely occurred inadvertently due to user/device interface while suturing and forces applied during placement of the plug.Review of manufacturing records confirms product was manufactured to specification.To date, this is the only reported complaint for this manufacturing lot of (b)(4) released for distribution in december 2022.Note: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.H3 other text: sample evaluated.
 
Event or Problem Description
As reported, the surgeon tried to fix the perfix light plug by ligating it with a thread and two petals detached (tore off).As reported the surgeon had pulled the thread but not the plug itself.There was no patient injury.

Brand Name
PERFIX PLUG LIGHT
Common Device Name
SURGICAL MESH
Manufacturer (Section D)
DAVOL INC., SUB. C.R. BARD, INC. -1213643
100 crossings blvd.
warwick RI 02886
Manufacturer (Section G)
BARD SHANNON LIMITED -3005636544
san geronimo industrial park
lot #1, road #3, km 79.7
humacao PR 00791
Manufacturer Contact
andrew topoulos
100 crossings blvd.
warwick, RI 02886
8005566756
MDR Report Key17393031
Report Number1213643-2023-00269
Device Sequence Number12964570
Product Code FTL
UDI-Device Identifier00801741030956
UDI-Public(01)00801741030956
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K092032
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,User Facility,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 07/11/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number0117060
Device Lot NumberHUGX0157
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/17/2023
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/07/2023
Initial Report FDA Received Date07/25/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/02/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown